# SDR CALA2017100203391

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,022 hours, 18,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT THE L2 DOOR, RIGHT AND LEFT. REPLACED THE INVERTER MODULE M10949 AND TESTED EMERGENCY LIGHTS.  EMERGENCY LIGHTS OPS CHECKED GOOD.
